# SDR C2XA09IA236

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 17,135 hours, 9,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABQ - FLIGHT 2728 - DURING PREFLIGHT INSPECTION THE CREW REPORTED THE RIGHT SIDE EMERGENCY EXIT HATCH EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
